Neuroleptic Malignant Syndrome (NMS) is an infrequent but a potentially life-threatening emergency, associated with the use of neuroleptic and antipsychotic medications. It is characterised by tetrad of symptoms including fever, rigidity, altered mental status and autonomic dysfunction. Few cases of NMS have been reported to be caused by use of Selective Serotonin Reuptake Inhibitor (SSRI) or Serotonin Norepinephrine Reuptake Inhibitor (SNRI). NMS was first described in 1960 with the use of Haloperidol. It has been associated with virtually all neuroleptics including newer atypical antipsychotics. The incidence rate ranges from 0.02% to 3%. However, the incidence rate as decreased with newer neuroleptics to 0.01% to 0.02%. Due to its life-threatening nature, NMS requires prompt diagnosis and treatment, ruling out similar conditions such as Serotonin Syndrome and Malignant Hyperthermia. A 60-year-old female was admitted with one week of paranoia, hallucination, incomprehensible speech and a background history of Parkinson disease, anxiety and depression. She was on Sinemet plus 25/100 five times a day. Amantadine 100 mg once a day, Clonazepam 500 mg at night, Venlafaxine 150 mg twice a day. Her Amantadine and Sinemet plus was stopped 1/52 prior to admission in community and Venlafaxine was stopped on admission. Few days later she developed persistent hyperthermia, raised CK and Lactate. A diagnosis of NMS was made, and improvement was seen with Dantrolene along with supportive measures. Patient was stabilised for discharge and her Venlafaxine was reintroduced. She had a relapse of her symptoms with high grade fever, confusion and rigidity. This case emphasizes the need and importance of re-introducing non-neuroleptic medications at an early stage of recovery which resulted in relapse of NMS, a rare side effect of venlafaxine.